# SDR SWAA2013021912835

- Difficulty date: January 31, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140CF IS CORRODED ALONG THE EDGES.  UPON FURTHER INVESTIGATION FOUND FLOOR PANEL TO BE OUT OF LIMITS DUE TO CORROSION EXCEEDED MORE THAN 3" LONG OUT OF LIMITS IAW SRM 53-00-53-1A-1.  FABRICATED NEW PANEL OUT OF 2024T3 .080" LOT 1056674.  LOCATED DRILLED & COUNTERSUNK, ALODINED AND PRIMED IAW SRM 51-40-05-0G 51-40-08-0G, & 51-20-01-0G.
